I took my BC pill today at 12.40 (usually take it at 12.30 but woke up late) and it's now 13.15. When I took it, I wasn't really awake and spat it back onto my hand before swallowing it again- there was some stuff on my hand (looked like the outside of the pill rubbed off) probably because it got wet before I swallowed it again. Question here- is the pill still effective (i.e. will that tiny bit of it dissolving and being left on my hand reduce effectiveness) or should I take another one?
As long as it didn't dissolve entirely, you should be just fine. But you could always call your pharmacist and double-check if you like.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5799 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.